MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has been evaluated but the components have not been replaced pending customer approval of estimate.
 
Event or Problem Description
The manufacturer received information alleging a ventilator failed to charge its internal battery.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's internal battery needs to be replaced to address the issue.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key6442217
Report Number2518422-2017-00763
Device Sequence Number830094
Product Code CBK
UDI-Device Identifier00606959026223
UDI-Public00606959026223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1040005
Device Catalogue Number1040005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2017
Initial Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1